• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Coming off Mirtazapine

J

Jake20019

New member
Joined
Nov 15, 2019
Messages
1
Location
London
Hi all,

I am trying to come off 45mg of Mirtazapine, due to aggression, and warped thoughts. Does anybody know of any drugs that i can take to help me to come off Mirtazapine gradually?

I have previously attempted to come off Mirtazapine by going down to 37.5mg of Mirtazapine unfortunately i become unwell within a matter of hours.
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,060
Location
NZ
Sorry to hear that.
Yeah I just stopped it without issues, however I was already on a large among of other meds.
I was also on respiridone three times a day and diazepam so that may have made a difference
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
848
Normally people take Mirtazapine at night as it is sedating. If that is the case with you, it may be difficult to sleep without it. I took hyroxyzine, which is an anti-histamine type of med to induce sleep, it helped to some degree.
 
TiredTina

TiredTina

Well-known member
Admin
Moderator
Joined
Jul 21, 2010
Messages
41,447
Location
West Sussex, England
STAFF NOTE

Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.
 
Top